# SDR SWAA2017061914436

- Difficulty date: May 26, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 63,364 hours, 37,022 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 141A83718
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUT OUT FORWARD LOWER STUB BEAM CRACKED AT BS 295, WL 209, LOWER CORNER.  REPAIRED STUB BEAM PER ER & EA.
